MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FARAWAVE?; See H11

BOSTON SCIENTIFIC CORPORATION FARAWAVE?; See H11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Cardiac Perforation (2513); Pericardial Effusion (3271)
Date of Event 08/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced pericardial effusion, perforation of the left atrial appendage (laa), and a drop in blood pressure.During a pulse field ablation (pfa) procedure to treat atrial fibrillation a farawave catheter was used.The transseptal puncture was performed, then a non-boston scientific catheter and sheath were inserted to perform pre-mapping.Resistance was felt when manipulating these devices anteriorly.Once the pre-map was complete the farawave catheter was introduced via the non-boston scientific sheath.After four ablation deliveries to the left superior pulmonary vein (lspv) with the catheter a significant drop in blood pressure occurred with systolic pressure in the mid-60s.Intracardiac echocardiography (ice) was used to check for pericardial effusion, and a significant pericardial effusion was observed.The catheter and sheath were then removed from the left atrium (la), and protamine was given because it was decided to cancel the procedure.Pericardiocentesis was performed and 2l of blood was removed.The patient was sent afterwards to the operating room (op) for a sternotomy.The cardiothoracic surgeon noted there was significant bleeding coming from the laa, which was identified as the perforation location.The laa was clipped and blood pressure returned to normal metrics.The patient was discharged from the hospital.
 
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.When any further relevant information is obtained, a supplemental medwatch will be filed.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.Because the product is unknown, we are unable to provide the unique identifier (udi) and other specific product information.D2a: common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation; reported here as the common device name exceeded the character limit for designated field.

Brand Name
FARAWAVE?
Common Device Name
See H11
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
CENTERPOINT SYSTEMS
west valley city
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
+1(651)440-0979
MDR Report Key50613360
Report Number2124215-2026-47321
Device Sequence Number18800042
Product Code QZI
UDI-Device Identifier00191506043148
UDI-Public(01)00191506043148
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/18/2026
Initial Report FDA Received Date09/04/2026
Supplement Report FDA Received Date09/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR
Patient SexMale
Patient Weight180 LB